# SDR ASAA2025020956547

- Difficulty date: February 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143A311
- Part serial: NONESERILAIZED
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR4R BETWEEN STA520 AND STA500L 2 PLACES. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUELAGE SKIN PN: 143A311/143A3131 AT STR 4R BETWEEN STA 520 AND 500L IAW EA#800-53EA-28385 REV00. SRXR430X.
